IJPAM: Volume 60, No. 3 (2010)

SOME SUFFICIENT CONDITIONS FOR INTEGRAL
OPERATORS DEFINED BY HYPERGEOMETRIC FUNCTIONS

Salma F. Ramadan$^1$, Maslina Darus$^2$
$^{1,2}$School of Mathematical Sciences
Faculty of Science and Technology
University Kebangsaan Malaysia
(National University of Malaysia)
Selangor Darul Ehsan, Bangi, 43600, MALAYSIA
$^1$e-mail: salma.naji@Gmail.com
$^2$e-mail: maslina@ukm.my


Abstract.In the present paper, we consider some sufficient conditions for generalized integral operators defined by hypergeometric functions to be starlike, close-to-convex and uniformly convex functions defined in the open unit disk.

Received: March 5, 2010

AMS Subject Classification: 30C45

Key Words and Phrases: hypergeometric functions, integral operator, starlike function, convex function, uniformly convex function

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 60
Issue: 3